# SDR DALA201805153108

- Difficulty date: May 6, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N939DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53356
- Aircraft time: 46,939 hours, 38,281 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, ALL 3 LANDING GEAR INDICATIONS RED,  UNSAFE LIGHTS ILLUMINATED.  RAN CHECKLIST,  EMERGENCY EXTENDED THE LANDING GEAR DOORS.  ALL LANDING GEAR DOOR INDICATIONS GREEN. TAXIED SAFELY AT GATE.   REPLACED THE LANDING GEAR LEVER SWITCH S1-89. PERFORMED GEAR SWING.  ALL INDICATIONS AND OPERATIONS NORMAL. REPLACED THE RT MLG PAD AND SPACER FOR WEAR AND MISSING LT MLG PAD AND SPACER.
